# SDR IPXA2017051016954

- Difficulty date: April 16, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: AAA70459
- Condition: Worn
- Location: Accessory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER ACCESSORY BAY DOOR TRACK HAS HEAVY WEAR.   REMOVED, FABRICATED, AND REPLACED THE DOOR TRACK IAW DWG AAA7045, AND SRM 51-35-01.
